# SDR 06FDEA04296

- Difficulty date: December 21, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 81,090 hours, 32,611 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT STA 970 TO 1099,48" RIGHT OF B/L SEAT TRACK HAS WORN AND GOUGED AREAS.  REMOVED, FABBED, ALODINED, PRIMED AND INSTALLED SEAT TRACK IAW 51-21-01 VOL II PG1-24,53-70-00 VOL I PG1.  MAJOR REPAIR MECH 110847  QC311
